# SDR MASA2011080103373

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 20,648 hours, 16,431 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LEFT ENG VIBE 2.0 DURING CLIMB AT FL 360; PERFORMED ENGINE BLADE INSPECTION AND BLADE SHAKE OPS GOOD ENGINE RUNS NORMAL.  IDLE .03 / HIGH POWER .07.
